IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Information Networks (IN) [schedule] [select]
Chair Masayuki Murata
Vice Chair Hiroshi Saito
Secretary Masato Matsuo, Kiyohito Yoshihara
Assistant Noriaki Kamiyama, Koichi Takasugi

Technical Committee on Mobile Multimedia Communications (MoMuC)
Chair Wataru Kameyama
Vice Chair Tomoyuki Ooya
Secretary Hideshi Murai, Eiji Kamioka
Assistant Ryoichi Shinkuma, Toshihiro Suzuki

Conference Date Thu, Nov 17, 2005 09:50 - 16:55
Fri, Nov 18, 2005 09:00 - 15:50
Topics  
Conference Place D35 Room(17 Nov.), C34 Room(18 Nov.), Fukuoka Institute of Technology 
Address 3-30-1 Wajiro-Higashi, Higashi-ku, Fukuoka-shi, 811-0295 Japan.
Transportation Guide Five minutes walk from Tikuzen Shingu Station, JR Kagosima Line
http://www.fit.ac.jp/EN/gs-en/access.html
Contact
Person
Toshihiko Wakahara, Communication and Information Networking Engineering Fukuoka Institute of Technology
092-606-4948

Thu, Nov 17 AM  Workshop [MoMuC]
09:50 - 12:00
  09:50-09:55 Opening Address ( 5 min. )
(1)
MoNA
09:55-10:20 Convergence Home Network and Internet, New era of PC Masahiro Sano (MS)
(2)
MoNA
10:20-10:45 Gateway Service between DLNA,UPnP home network and ZigBee sensor network Takumi Emori (Alpha Systems), Kazunori Furuhata (Chba University), Ryota Kawamoto (Alpha Systems), Shiro Sakata (Chba University)
(3)
MoNA
10:45-11:10 Facilities for Access Control and Behavior Description in UKARI-Kernel - a Middleware for Networked Home Appliances Atsushi Sawada (Kyoto Univ./NICT), Toshikazu Nishimura (Ritsumeikan Univ./NICT), Tatsuya Yamazaki (NICT), Michihiko Minoh (Kyoto Univ./NICT)
(4)
MoNA
11:10-11:35 Implementation of home appliance control system using Peer-to-Peer technology Eiji Omata, Norihiro Ishikawa, Hiromitsu Sumino (NTT DoCoMo), Tomonori Izumi (Ritsumei Univ.), Hiroyuki Ochi, Yukihiro Nakamura (Kyoto Univ.)
(5)
MoNA
11:35-12:00 A Proposal for Secure Remote Control System of Home Information Appliances Using Cellular Phone and Home Server Satoshi Miyagawa, Junpei Arakawa, Yuichi Hiruta, Kenji Yano, Akihiro Yamashita (infocraft)
  12:00-13:00 Lunch Break ( 60 min. )
Thu, Nov 17 PM  Turorial Session [MoMuC]
13:00 - 14:00
(6)
MoNA
13:00-14:00 [Tutorial Lecture]
The technology and standardization on All-IP mobile networks
Shintaro Uno (Motorola Japan Research Lab)
  14:00-14:10 Break ( 10 min. )
Thu, Nov 17 PM  Workshop [IN]
14:10 - 15:25
(7)
IN
14:10-14:35 Hybrid STBC using the interference cancellation with MLD for spatial-diversity Daisuke Imai, Toshihiro Furukawa (Tokyo Univ. of Science)
(8)
IN
14:35-15:00 Blind Multiuser Detection for both Synchronous and Asynchronous MC-CDMA Systems Takayuki Inoue (Tokyo Univ. of Science), Kunio Oishi (Tokyo Univ. of Tech.), Toshihiro Furukawa (Tokyo Univ. of Science)
(9)
IN
15:00-15:25 A study of blind souce separation in white noise Ryouta Shimizu, Toshihiro Furukawa (TUS), Nari Tanabe (TITECH)
  15:25-15:40 Break ( 15 min. )
Thu, Nov 17 PM  Workshop [MoMuC]
15:40 - 16:55
(10)
MoNA
15:40-16:05 Proposal of QoS Control Method considering Fairness of User-Utility in Wireless LAN system Yuji Handa, Yuki Minoda, Takeshi Higashino, Katsutoshi Tsukamoto, Shozo Komaki (Osaka Univ.)
(11)
MoNA
16:05-16:30 Content Popularity Based Radio Access Control for Mobile P2P Environment Ryoichi Shinkuma, Tatsuro Takahashi (Kyoto Univ.)
(12)
MoNA
16:30-16:55 Cooperative Networking Based on Infrastructure Multihop Architecture in Heterogeneous Mobile Networks Masato Yamada, Ryoichi Shinkuma, Tatsuro Takahashi (Kyoto Univ.)
Fri, Nov 18 AM  Workshop [MoMuC]
09:00 - 10:15
(13)
MoNA
09:00-09:25 A Study on the Configuration and Operating Characteristics of Mobile Community System "YourServer" Toshihiko Wakahara, Yuuya Hiwatashi (FIT), Hirofumi Iori, Jiriki Tei, Munehisa Shibata (Kyusyu Keiso)
(14)
MoNA
09:25-09:50 A Study on the Mobile Access Method of Photo Album Function for Still Picture Display Yuuya Hiwatashi, Toshihiko Wakahara (F.I..T), Hirofumi Iori, Jiriki Tei, Munehisa Shibata (Kyusyu Keiso)
(15)
MoNA
09:50-10:15 Subspace Based Blind Identification Algorithm using CGM Nari Tanabe (Toyama National College of Tech.), Toshihiro Furukawa (Tokyo University of Science), Shigeo Tsujii (Inst. of Information Security)
  10:15-10:25 Break ( 10 min. )
Fri, Nov 18 AM  Workshop [IN]
10:25 - 12:05
(16)
IN
10:25-10:50 A Proposal of Cross-File Searching System for Disaster Victim's Safety
-- A Cross-File Searching Model with Privacy Protection using authentication service --
Mizuho Shibuya, Yukiko Nakabayashi, Masatoshi Kawarasaki (Tsukuba Univ.)
(17)
IN
10:50-11:15 A Proposal of Cross-File Searching System for Disaster Victim's Safety
-- Meaning Mappings and Privacy Protection by Usage Policy --
Mizuho Shibuya, Yukiko Nakabayashi, Masatoshi Kawarasaki (Tsukuba Univ.)
(18)
IN
11:15-11:40 Proposed optimal simultaneous allocation of multiple resources in broadband ubiquitous networks Shin-ichi Kuribayashi, Shigehiro Tsumura (Seikei Univ.), Masao Tanabe (NTT)
(19)
IN
11:40-12:05 A Proposal of Lightweight SIP for VoIP Satoshi Funabashi, Shigetomo Kimura, Yoshihiko Ebihara (Univ. of Tsukuba)
  12:05-13:05 Lunch Break ( 60 min. )
Fri, Nov 18 PM  Workshop [MoMuC]
13:05 - 14:20
(20)
MoNA
13:05-13:30 Multicast Receiver Mobility over Mobile IP Networks Based on Forwarding Router Discovery Takeshi Takahashi, Kenichiro Arasaki, Kentaro Dobashi (Waseda Univ.), Koichi Asatani (Kogakuin Univ.), Hideyoshi Tominaga (Waseda Univ.)
(21)
MoNA
13:30-13:55 A handover scheme for long vehicular multihomed mobile networks Ved P. Kafle (Sokendai), Eiji Kamioka, Shigeki Yamada (NII)
(22)
MoNA
13:55-14:20 Address Assignment and Movement Notification Protocols for MAT-MONET Daisuke Kajiwara (Hiroshima Univ.), Daichi Ueura (Hiroshima City Univ.), Takahiro Fujita (Hiroshima Univ.), Kaori Maeda (Hiroshima City Univ.), Reiji Aibara, Kouji Nishimura, Seigo Kishiba (Hiroshima Univ.)
  14:20-14:30 Break ( 10 min. )
Fri, Nov 18 PM  Workshop [IN]
14:30 - 15:50
(23)
IN
14:30-14:55 An FPGA Implementation of DNS Servers Using a Simple Hash Function Tadashi Saito, Shigetomo Kimura, Yoshihiko Ebihara (Univ. of Tsukuba), Koichiro Seto, Kenji Aoshima (Hitachi Cable)
(24)
IN
14:55-15:20 An Improvement of the Prioritized Routing Algorithm LBU+BP Based on Congestion Situation of Links Madoka Kaneko, Shigetomo Kimura, Yoshihiko Ebihara (Univ. of Tsukuba)
(25)
IN
15:20-15:45 Ad-hoc Multicast Protocol for Mobile Nodes Takanori Sudo (Chiba Univ.), Hiroyuki Iizuka, Yuichiro Ezure, Akira Matsumoto, Tetsuya Ito (NEC Communication Systems, Ltd.), Shiro Sakata (Chiba Univ.)
  15:45-15:50 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Tutorial LectureEach speech will have 50 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
IN Technical Committee on Information Networks (IN)   [Latest Schedule]
Contact Address Masato Matsuo (NTT Network Innovation Laboratories)
9-11, Midori-Cho 3-Chome Musashino-Shi Tokyo 180-8585 Japan
TEL +81-422-59-4156, FAX +81-422-59-5690
E-:in_-n 
MoMuC Technical Committee on Mobile Multimedia Communications (MoMuC)   
Contact Address Eiji Kamioka (NII)
TEL 03-4212-2581,FAX 03-3556-1916
E-:i
Hideshi Murai (Ericsson)
TEL 03-3830-2205, FAX 03-3830-2530
E-:deien 


Last modified: 2005-11-17 10:59:31


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IN Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan